# SDR ASAA2014033007354

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 21,599 hours, 6,687 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  FUEL IMBALANCE ILLUMINATED FOR NR 1 FUEL TANK.  NR 1 HAD 1000 LBS. LESS THAN NR 2 WITH APPROX 15000 LBS TOTAL.  FUEL FLOWS WERE THE SAME.  FUEL CROSSFEED WAS CLOSED WITH NR 1 AND NR 2 TANKS ALL PUMPS ON AND NORMAL.  NO IMBALANCE ON GROUND. TOTAL USED OK, NO LEAK SUSPECTED.  ACFT GROUNDED. C/W CROSSFEED VALVE OPS CHECK IAW AMM 28-22-21-710-801, NO DEFECT NOTED.  OPS CHECK ON FUEL INDICATION SYS IAW AMM 28-41-00-710-801, GAGES TESTED NORMALLY.  BITE CHECK FQIS NO FAULTS NOTED AND PASS THE GROUND TEST IAW FIM TASK 28-41 TASK 801. NO HISTORY PASS 15 DAYS, OK FOR SERVICE.  SEAM C NOTIFIED MARK.
